Title: Synovial chondromatosis of the distal radio-ulnar joint
Authors: De Smet, Luc ×
Van Wetter, Peirre #
Issue Date: 1987
Publisher: Acta Medica Belgica
Series Title: Acta Orthopaedica Belgica vol:53 pages:106-107
ISSN: 0001-6462
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Group for Musculoskeletal Rehabilitation
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.